# SDR CA020318001

- Difficulty date: March 15, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 21510032242
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED RIGHT REAR LOWER SPAR CAP BEING REPLACED IN ACCORDANCE WITH CF92-26. FURTHER CRACKING DISCOVERED IN WING SPAR WEB AT RBL 50 DURING REPAIRS. THIS AREA IS OUTSIDE OF THE INSPECTION REQUIREMENTS OF THE AIRWORTHINESS DIRECTIVE.
